# SDR AALA201707209005

- Difficulty date: July 19, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N678AN
- Make and model: Boeing 757223
- Aircraft serial: 29428
- Aircraft time: 55,687 hours, 19,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR AFT EXIT SIGN MISSING THE LENS. REPLACED THE LENS IAW MM 33-51-00.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
